# SDR SWIA2021081860343

- Difficulty date: June 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE ( DOOR SIDE ) HAS SEVERAL LUGS WITH SCRATCHES / GOUGES.     (C-CHECK RO 8/16/2021)    BLENDED OUT SRATCHES AND GOUGES ON HINGE LUG LAND (TYPE IV) AND HINGE FLANGES (TYPE I). REF CRJ700 SRM 52-11-01-201-007-A01.  RESTORED FINISH IAW CRJ700 SRM 5125-06-001-001-A01, 51-25-16-001-001-A01, AND51-21-11 -001-001-A01 SW 2512A DATED 10/7/2020. BLEND REPAIR ONLY NO WEIGHT REMOVED /INSTALLED.COMPLIED WITH TAS CARD 51-900-1002-SKY AND M-337 ATTACHED.
